Fourth-order difference equation satisfied by the co-recursive of q-classical orthogonal polynomials

M. Foupouagnigni, André Ronveaux

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)355-365
Number of pages11
JournalJournal of computational and applied mathematics
Issue number133
Publication statusPublished - 2001

Cite this

@article{326adc5726334674b900ece56b6ff571,
title = "Fourth-order difference equation satisfied by the co-recursive of q-classical orthogonal polynomials",
author = "M. Foupouagnigni and Andr{\'e} Ronveaux",
note = "Publication code : **RES. ACAD.",
year = "2001",
language = "English",
pages = "355--365",
journal = "Journal of computational and applied mathematics",
issn = "0377-0427",
publisher = "Elsevier",
number = "133",

}

TY - JOUR

T1 - Fourth-order difference equation satisfied by the co-recursive of q-classical orthogonal polynomials

AU - Foupouagnigni, M.

AU - Ronveaux, André

N1 - Publication code : **RES. ACAD.

PY - 2001

Y1 - 2001

M3 - Article

SP - 355

EP - 365

JO - Journal of computational and applied mathematics

JF - Journal of computational and applied mathematics

SN - 0377-0427

IS - 133

ER -